# SDR N6WA2025080301

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10041
- Aircraft time: 46,833 hours, 37,217 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: BA6709371013
- Condition: Broken
- Location: Zone 300
- Part time: 46,833 hours, 37,217 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR JAMS WHEN PULLED BACK.    FOUND ELEVATOR AUTOPILOT SERVO CABLE BROKEN. REMOVED ELEVATOR AUTOPILOT CABLES IN ACCORDANCE WITH MHIRJ RIL (REFFERENCE INSTRUCTION LETTER) 12802 AND PERFORMED OPERATIONAL TEST OF ELEVATOR CONTROL SYSTEM IN ACCORDANCE WITH MHIRJ CRJ550 AMM 27-31-00. OPERATIONAL CHECK WAS GOOD. DEFFERED AUTOPILOT SYSTEM ON MEL 22-10-01 CAT B.    NOTE: THIS CABLE IS ASSUMED TO BE ORIGINAL TO THE AIRFRAME.
